# SDR 237TR0010

- Difficulty date: March 16, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,586 hours, 32,125 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4038891916
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE A-AUTO PILOT WILL NOT ENGAGE IN CWS OR CMD.  PLACED A-AUTO PILOT ON MEL 22-1.  03/17/2005:  REPLACED A-SYSTEM AFCS PER MM 22-11-331.  OPS CHECKS GOOD.
